Bounds for the distance energy of a graph
Kragujevac Journal of Mathematics, Tome 31 (2008), p. 59
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
The distance energy of a graph $G$ is defined as the sum of the absolute values of the eigenvalues of the distance matrix of $G$. Recently bounds for the distance energy of a graph of diameter 2 were determined. In this paper we obtain bounds for the distance energy of any connected graph $G$ , thus generalizing the earlier results.
Classification :
05C50 05C12
Keywords: energy (of graph), distance energy, distance matrix, eigenvalue (of graph), spectrum (of graph)
Keywords: energy (of graph), distance energy, distance matrix, eigenvalue (of graph), spectrum (of graph)
@article{KJM_2008_31_a5,
author = {Harishchandra S. Ramane and Deepak S. Revankar and Ivan Gutman and Siddani Bhaskara Rao and B. Devadas Acharya and Hanumappa B. Walikar},
title = {Bounds for the distance energy of a graph},
journal = {Kragujevac Journal of Mathematics},
pages = {59 },
year = {2008},
volume = {31},
zbl = {1199.05239},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2008_31_a5/}
}
TY - JOUR AU - Harishchandra S. Ramane AU - Deepak S. Revankar AU - Ivan Gutman AU - Siddani Bhaskara Rao AU - B. Devadas Acharya AU - Hanumappa B. Walikar TI - Bounds for the distance energy of a graph JO - Kragujevac Journal of Mathematics PY - 2008 SP - 59 VL - 31 UR - http://geodesic.mathdoc.fr/item/KJM_2008_31_a5/ LA - en ID - KJM_2008_31_a5 ER -
%0 Journal Article %A Harishchandra S. Ramane %A Deepak S. Revankar %A Ivan Gutman %A Siddani Bhaskara Rao %A B. Devadas Acharya %A Hanumappa B. Walikar %T Bounds for the distance energy of a graph %J Kragujevac Journal of Mathematics %D 2008 %P 59 %V 31 %U http://geodesic.mathdoc.fr/item/KJM_2008_31_a5/ %G en %F KJM_2008_31_a5
Harishchandra S. Ramane; Deepak S. Revankar; Ivan Gutman; Siddani Bhaskara Rao; B. Devadas Acharya; Hanumappa B. Walikar. Bounds for the distance energy of a graph. Kragujevac Journal of Mathematics, Tome 31 (2008), p. 59 . http://geodesic.mathdoc.fr/item/KJM_2008_31_a5/